# SDR SWAA2013050215475

- Difficulty date: April 25, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 9936533
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT FRAME LEFT UPPER SIDE CRACKED.  REMOVED AND REPLACED SEAT IAW MM.
